I had my first lupron shot this past Friday. I usually have severe pain in my left side and ovary but today it has started in my right side and ovary. I know the doctor said that I would start feeling pain worse with my next period since I started the lupron and then after this next period I shouldn't have anymore while I'm on the lupron. I was just wondering if maybe the lupron is making the pain more severe in my right side now? Any thoughts?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...